Calprofen Ibuprofen Suspension, 200ml

  • Effective relief of aches, pain and fever
  • Strawberry flavour
  • Relieves toothache, headaches and colds
  • Sugar Free & Colour Free
  • Suitable for children aged 3 months to 12 years.
  • Active Ingredient: Ibuprofen 100mg

Benefits of Calprofen ibuprofen suspension 200ml

  • Works to reduce fever
  • Strawberry flavour
  • Colour and sugar free
  • Fever and pain relief
  • Contains Ibuprofen

£5.69

Qty:
Compare
SKU: 3222502. Categories: , Tag:

Benefits of Calprofen ibuprofen suspension 200ml

  • Works to reduce fever
  • Strawberry flavour
  • Colour and sugar free
  • Fever and pain relief
  • Contains Ibuprofen

Calprofen Ibuprofen Suspension, 200ml

Calprofen Ibuprofen Suspension contains ibuprofen, which starts to work on fever in just 15 minutes and lasts for up to 8 hours. It can be used for pain relief, to reduce your child’s temperature, and to relieve the symptoms of cold and flu. Each pack comes with an easy dose syringe.

Benefits of Calprofen Ibuprofen Suspension

Calprofen Ibuprofen Suspension is colour free and sugar free.

Calprofen Ibuprofen Suspension is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of:

  • Fever (raised temperature)
  • Post-immunisation fever
  • Teething and toothache
  • Colds and influenza symptoms
  • Sore throat
  • Headache
  • Minor muscular aches and pains

Pain in Babies & Children

As your little one is growing up, there are many things which can cause them pain or discomfort. This can range from teething pain, to minor injuries from bumps or knocks.

Common types of pains in children

When little ones are growing they can experience a variety of aches and pains. Toddlers and children can easily acquire minor injuries from bumps and knocks while playing or learning to walk. But they may also experience general aches and pains in their legs, head and ears.

Below we discuss growing pains and headaches. For information on pain associated with sore throats, coughs, and colds, visit our information pages on these ailments.

Growing Pains

While harmless, growing pains (mainly in the leg) in children can cause them discomfort. Growing pain is common in young children and pain is usually felt mainly in the leg muscles, not the joint, and gets worse in the evening or night-time. But the actual cause of growing pains isn’t clear. They can come on after lots of exercise. They usually appear in more active children aged three to four years old and can continue into the early teens. Growing pains in children can come and go and might last months, or years.

You can take comfort that growing pains usually aren’t an indication of anything serious, however.

Headaches

Headaches in children can be different to adult headaches. The most common headache disorders are migraine and tension type headaches. Regular headaches that affect the whole head and come with vomiting or stomach pain could be an indication of a migraine in a child.

Tension headaches in children usually last around 30 minutes.

High Temperature in Children

A high temperature is very common in young children. The temperature usually returns to normal within 3 or 4 days.

A normal temperature in babies and children is about 36.4C, but this can vary slightly from child to child.

A high temperature is 38C or more.

A high temperature is the body’s natural response to fighting infections like coughs and colds.

Many things can cause a high temperature in children, from common childhood illnesses like chickenpox and tonsillitis, to vaccinations.

Your child might:

  • feel hotter than usual when you touch their back or chest
  • feel sweaty
  • look or feel unwell

Use a digital thermometer, which you can buy from pharmacies and supermarkets, to take your child’s temperature.

You can usually look after your child or baby at home. The temperature should go down over 3 or 4 days.

DO

  • give them plenty of fluids

  • look out for signs of dehydration

  • give them food if they want it

  • check on your child regularly during the night

  • keep them at home

  • give them paracetamol if they’re distressed or unwell

  • get medical advice if you’re worried about your child

DON’T

  • do not undress your child or sponge them down to cool them, a high temperature is a natural and healthy response to infection

  • do not cover them up in too many clothes or bedclothes

  • do not give aspirin to children under 16 years of age

  • do not combine ibuprofen and paracetamol, unless a GP tells you to

  • do not give paracetamol to a child under 2 months

  • do not give ibuprofen to a child under 3 months or under 5kg

  • do not give ibuprofen to children with asthma

CALL 111 OR YOUR GP SURGERY NOW IF YOUR CHILD:

  • is under 3 months old and has a temperature of 38C or higher, or you think they have a high temperature
  • is 3 to 6 months old and has a temperature of 39C or higher, or you think they have a high temperature
  • has other signs of illness, such as a rash, as well as a high temperature
  • has a high temperature that’s lasted for 5 days or more
  • does not want to eat, or is not their usual self and you’re worried
  • has a high temperature that does not come down with paracetamol
  • is dehydrated – such as nappies that are not very wet, sunken eyes, and no tears when they’re crying

CALL 999 IF YOUR CHILD:

  • has a stiff neck
  • has a rash that does not fade when you press a glass against it (use the “glass test” from Meningitis Now)
  • is bothered by light
  • has a fit (febrile seizure) for the first time (they cannot stop shaking)
  • has unusually cold hands and feet
  • has blue, pale or blotchy skin, lips or tongue
  • has a weak, high-pitched cry that’s not like their normal cry
  • is drowsy and hard to wake
  • is extremely agitated (does not stop crying) or is confused
  • finds it hard to breathe and sucks their stomach in under their ribs
  • is not responding like they normally do, or is not interested in feeding or normal activities

Calprofen Ibuprofen Suspension Reviews

After using Calprofen Ibuprofen Suspension, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of  Calprofen Ibuprofen Suspension in UK

Buy Calprofen Ibuprofen Suspension at  Dock Pharmacy Essex UK, UK Online Pharmacy.

Patient information Leaflet

Does CALPROFEN contain paracetamol?

CALPROFEN® contains ibuprofen – it does not contain paracetamol.

 CALPROFEN and Calpol

CALPROFEN contains ibuprofen –  Calpol contains paracetamol.

You should speak to your doctor before you give both products

Brand

calpol

Brand

How To Use

READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE.

DOSAGE: For oral use. Shake the bottle well before use. A syringe is provided to measure doses of 2.5 ml and 5 ml.

Post-immunisation fever

2.5 ml, followed by another 2.5 ml six hours later if necessary.

  • Do not give more than 2 doses in 24 hours.
  • If fever is not reduced you should consult your doctor.

Pain and fever relief

Age Dose
Babies under 3 months Not recommended
3 months – 6 months (weighing over 5 kg) 2.5 ml may be taken 3 times in 24 hours
6 months – 12 months 2.5 ml 3 times a day
1 year – 2 years 2.5 ml 3 to 4 times a day
3 years – 7 years 5 ml 3 to 4 times a day
8 years – 12 years 10 ml (5 ml +5 ml) 3 to 4 times a day
  • Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.

FOR SHORT TERM USE ONLY.

  • Do not give to babies aged 3–5 months for more than 24 hours.
  • Do not give to children aged 6 months and older for more than 3 days.
  • If symptoms persist or worsen, consult your doctor promptly.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Hazards and Cautions

DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD:

    • Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
    • Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
    • Is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.

SPEAK TO A PHARMACIST OR YOUR DOCTOR BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD:

    • Has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or is dehydrated.

If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker.

DO NOT EXCEED THE STATED DOSE.

SAFETY!
Check that the cap is securely engaged at all times.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Storage

Do not store above 25°C.

Side Effects

CALPROFEN® can have side-effects, like all medicines, although these don’t affect everyone and are usually mild. The most common side-effect is irritation of the stomach which can cause problems (e.g. indigestion, heartburn) in some patients.
If your child experiences any of the following, stop giving the
medicine and seek immediate medical help:
Q blood in the faeces (stools/motions).
Q black tarry stools.
Q vomiting blood or dark particles that look like ground coffee Q unexplained wheezing, shortness of breath, skin rash (which may be severe and include blistering or peeling of the skin), itching or bruising, lightheadedness or racing heart or fluid retention e.g. swollen ankles or decreased levels of urine passed. Q stiff neck, headache, nausea, vomiting, fever and disorientation.
Q a severe skin reaction known as DRESS syndrome can occur.
Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cell).
Q a red, scaly widespread rash with bumps under the skin and blisters mainly localized on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis). See also section 2.
If your child experiences any of the following, stop giving this
medicine and tell your doctor:
Q unexplained stomach pain, indigestion, heartburn, feeling sick and/or vomiting.
Q yellowing of the eyes and/or skin, which may be a sign of liver
problems.
Q severe sore throat with high fever. Q unexplained bruising or tiredness or getting more infections (such as colds) than usual.
Other effects which may occur are listed below:
Uncommon:
Q headache.
Rare:
Q diarrhoea, wind or constipation. If any of these become
troublesome or last more than a few days, tell your doctor.
Very rare:
Q kidney problems may occur with Ibuprofen.
Q stroke or heart problems may occur with Ibuprofen, but this is very unlikely at the doses given to children.
Q worsening of colitis and Crohn’s disease

Q high blood pressure.
If your child experiences any side-effects not included in this leaflet or you are not sure about anything, talk to your doctor or pharmacist.
Reporting of side-effects:
If you get any side-effects, talk to your doctor, pharmacist or nurse.
This includes any possible side-effects not listed in this leaflet.
You can also report side-effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google
Play or Apple App Store.
By reporting side-effects you can help provide more information on the safety of this medicine.

Ingredients

Active Ingredients: Each 5 ml of oral suspension contains 100 mg Ibuprofen.

Also contains: E965, E219, E217, E1520 and ethanol.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller